# SDR HEEA061775

- Difficulty date: April 8, 1999
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N59806
- Make and model: Bell 214ST
- Aircraft serial: 28140
- System (JASC): 3442 · Weather Radar System
- Part: Drive Assy
- Part number: 40005040301
- Condition: Inoperative
- Location: Radar Antenna
- Stage of operation: NR
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

DRIVE ASSEMBLY INOPERATIVE; SMOKED.
